# SDR ASAA2025060859330

- Difficulty date: June 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,242 hours, 10,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD HAS CORROSION MARKED IN RED. GROUNDED - YES. REMOVED LOWER SILL PLATE, BLENDED AREA ORIGINAL THICKNESS .050, MAT LOSS .017, NEW THICKNESS .033 AREA OUT OF LIMITS PER B737-900 SRM 53-00-01-1A-6. REMOVED DAMAGED WEB AND INSTALLED P# 654A0003-58 PER B737-900 SRM 51-40-05, SRM 51-40-02 AND BDWG 143A8330 REV A AND BDWG 143A8122 REV D REF NRC G2184705 FOR LOWER SILL PLATE INSTALL PO#1126440.1.
